Publication
Title
Electron states in rectangular quantum well wires (single wires, finite and infinite lattices)
Author
Abstract
Language
English
Source (journal)
Journal of physics : condensed matter. - London
Publication
London : 2000
ISSN
0953-8984
Volume/pages
12:42(2000), p. 9037-9052
ISI
000165091200010
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 09.06.2018
To cite this reference